MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW PI PICC 2L 5FRX50CM W/80CM HYDRO NIT SWG; CATHETER INTRAVASCULAR THERAPE

ARROW INTERNATIONAL LLC ARROW PI PICC 2L 5FRX50CM W/80CM HYDRO NIT SWG; CATHETER INTRAVASCULAR THERAPE
Catalog Number PR-35052-HPHNM
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "operating room reported a damaged/torn rubber tip, failed to insert during use." there was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
Qn# (b)(4).The customer returned one, opened kit for analysis.Signs of use were observed on the sheath and dilator.Visual analysis revealed that the distal end of the peel-away sheath tip was damaged.It was also noted that the peel-away was split adjacent to the tabs.It is assumed that this occurred due to customer handling after observing the damage to the tip.The sheath length from the tabs to the distal tip measured 4" , which is within the specification limits of 3 7/8"-4 1/8" per peel-away product drawing.The sheath outer diameter measured 0.0955", which is within the specification limits of 0.0940"-0.0990" per peel-away extrusion product drawing.The sheath inner diameter could not be measured at the distal or proximal ends due to the condition of the returned sample.Functional analysis could not be performed due to the condition of the returned sample.A device history record review was performed, and no relevant findings were identified.The ifu provided with the kit informs the user, "do not use excessive force when introducing guidewire, peel-away sheath over tissue dilator, or tissue dilator as this can lead to venospasm, vessel perforation, bleeding, or component damage".The report of peel-away body damage was confirmed through visual analysis of the returned sample.Visual analysis revealed that the sheath tip was damaged.Despite the damage, the sheath and the dilator met all relevant functional requirements.Various factors could contribute to the observed damage to the sheath tip , including the sheath tip manufacturing process and/or undue force applied unintentionally by the user; therefore, the root cause is undetermined.A non-conformance was initiated to further investigate potential root causes at the manufacturing site.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW PI PICC 2L 5FRX50CM W/80CM HYDRO NIT SWG
Common Device Name
CATHETER INTRAVASCULAR THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24293355
Report Number9680794-2026-00095
Device Sequence Number21385681
Product Code LJS
UDI-Device Identifier00801902101099
UDI-Public(01)00801902101099(11)250619(17)270428(10)33F25D0024(21)
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K113277
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberPR-35052-HPHNM
Device Lot Number33F25D0024
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/29/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2026
Supplement Date Received by Manufacturer02/18/2026
Initial Report FDA Received Date02/09/2026
Supplement Report FDA Received Date02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown